# SDR DALA2023050803596

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 74,557 hours, 28,328 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 A.D.//A.A. DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #11 CORROSION ON SKIN BTW 10 TO 2 O'CLOCK POSITION, HOLE #13 CORROSION ON SKIN BTW 2 TO 7 O'CLOCK POSITION, HOLE #14 CORROSION ON SKIN BTW 8 TO 3 O'CLOCK POSITION, HOLE #15 CORROSION ON SKIN AND FITTING BTW 9 TO 2 O'CLOCK POSITION, HOLE #16 CORROSION ON SKIN AND FITTING BTW 12 TO 5 O'CLOCK POSITION, HOLE #17 CORROSION ON SKIN BTW 9 TO 10 O CLOCK POSITION AND HOLE #18 CORROSION ON SKIN AND FITTING BTW 9 TO 2 O'CLOCK POSITION IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00291: HOLES OF DRAG FITING CLAMP-UP WERE REPAIRED PER PRI 576482-14 REV 2 AND ER/A: 576482-14 REV D SECTION V. (2753234)
